Commutation and anti-commutation relations for a class of Gel'fand-Yaglom matrices

Bracken A.J. (1975) Commutation and anti-commutation relations for a class of Gel'fand-Yaglom matrices. Journal of Physics A: Mathematical and General, 8 5: 800-807. doi:10.1088/0305-4470/8/5/015


Author Bracken A.J.
Title Commutation and anti-commutation relations for a class of Gel'fand-Yaglom matrices
Journal name Journal of Physics A: Mathematical and General   Check publisher's open access policy
ISSN 0305-4470
Publication date 1975
Sub-type Article (original research)
DOI 10.1088/0305-4470/8/5/015
Volume 8
Issue 5
Start page 800
End page 807
Total pages 8
Subject 3109 Statistical and Nonlinear Physics
3100 Physics and Astronomy
2610 Mathematical Physics
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 5 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 14 Jun 2016, 02:53:33 EST by System User